# SDR SCNA20230830218

- Difficulty date: August 15, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N840SY
- Make and model: Boeing 737-8
- Aircraft serial: 42084
- Aircraft time: 16,537 hours, 6,570 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tee Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT J/C 802770 NR00100: **** CORROSION *** AFT WET AREA HAS CORROSION AROUND LAV TIE DOWN AT STA 947 LBL 50 W208. - - - RESOLUTION: REPAIRED FLOOR BEAM AT STA 947 LBL50 @LAV TIE DOWN PER B737 SRM 53-70-51-2R-5.
